# SDR ASAA2019120961529

- Difficulty date: December 6, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 48,444 hours, 14,389 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FAIL" INDICATED ON RADIO CONTROL PANEL FOR HF #2. GROUNDED - YES. VERIFIED FAIL INDICATED FOR HF #2. PERFORMED B737-800 FIM 23-11 TASK 801. #2 HF BITE AND XMTS NORMAL. GRD VERIFICATION OK.
